Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 360, NWS Birmingham, AL

July 4, 2011Greene County, Pickens County, Sumter County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 4, 2011, 2:26 PM CDT for Greene County, Pickens County, Sumter County, Alabama. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2011, 2:26 PM CDT (19:26 UTC)
Expired
Jul 4, 2011, 3:11 PM CDT
In force
45 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Greene County, AL, Pickens County, AL, Sumter County, AL

The radar

The Columbus AFB radar (KGWX), 96 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.4 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2435 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2435 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
821 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
-27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

898 
WUUS54 KBMX 041926
SVRBMX
ALC063-107-119-042015-
/O.NEW.KBMX.SV.W.0360.110704T1926Z-110704T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
226 PM CDT MON JUL 4 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN GREENE COUNTY IN WEST CENTRAL ALABAMA...
  SOUTHERN PICKENS COUNTY IN WEST CENTRAL ALABAMA...
  NORTHWESTERN SUMTER COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 315 PM CDT

* AT 224 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR PANOLA...OR
  16 MILES SOUTH OF ALICEVILLE...AND MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ALICEVILLE...PANOLA...NEW WEST GREENE...WEST GREENE...MEMPHIS...
  MCMULLEN...GARDEN AND BENEVOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3321 8832 3321 8831 3312 8793 3271 8814
      3277 8837
TIME...MOT...LOC 1925Z 203DEG 16KT 3291 8826

$$

56
2 follow-up statements
524 
WWUS54 KBMX 041942
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
242 PM CDT MON JUL 4 2011

ALC063-107-119-042015-
/O.CON.KBMX.SV.W.0360.000000T0000Z-110704T2015Z/
GREENE AL-PICKENS AL-SUMTER AL-
242 PM CDT MON JUL 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
SUMTER...SOUTHERN PICKENS AND NORTHWESTERN GREENE COUNTIES UNTIL 315
PM CDT...

AT 242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
PANOLA...OR 11 MILES SOUTH OF ALICEVILLE...MOVING NORTHEAST AT 20
MPH.

LOCATIONS IMPACTED INCLUDE...
  ALICEVILLE...MEMPHIS...MCMULLEN...GARDEN...BENEVOLA...PLEASANT
  RIDGE...LEWISTON AND GEORGE DOWNER AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3282 8810 3285 8835 3321 8832 3321 8831
      3312 8793
TIME...MOT...LOC 1942Z 203DEG 16KT 3298 8822

$$

56
694 
WWUS54 KBMX 042011
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
311 PM CDT MON JUL 4 2011

ALC063-107-119-042022-
/O.CAN.KBMX.SV.W.0360.000000T0000Z-110704T2015Z/
GREENE AL-PICKENS AL-SUMTER AL-
311 PM CDT MON JUL 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SUMTER...
SOUTHERN PICKENS AND NORTHWESTERN GREENE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3282 8810 3285 8835 3321 8832 3321 8831
      3312 8793
TIME...MOT...LOC 2012Z 203DEG 16KT 3310 8816

$$

56

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 12:15 PM CDT, 2 hours 11 minutes earlier.

Area forecast discussion, Jul 4, 12:15 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1215 PM CDT MON JUL 4 2011

.UPDATE...FOR AVIATION DISCUSSION.

&&

.DISCUSSION...

TWEAKED THE GRIDS TO REFLECT CURRENT TRENDS IN
TEMPERATURES...ESPECIALLY FOR AREAS THAT OBSERVED RAINFALL THIS
MORNING THROUGHOUT THE SOUTHEAST COUNTIES...AND ALSO TWEAKED
TEMPERATURE GRIDS UPWARD FOR TODAY A BIT. AFTER PERFORMING OUR
LOCAL CONVECTIVE INITIATION PROJECT THIS MORNING...IT APPEARS THAT
A WEAK SHALLOW BOUNDARY WILL BE DRAPED ACROSS MUCH OF THE FORECAST
AREA TODAY...WHICH WILL ACT AS A TRIGGERING MECHANISM FOR MORE
SHOWERS AND STORMS THIS AFTERNOON. ALSO...OUTFLOW BOUNDARIES
OBSERVED ON VISIBLE SATELLITE AND RADAR LEFT OVER FROM LAST
NIGHT'S STORMS...AND AN OUTFLOW BOUNDARY MOVING NORTHWARD FROM THE
CONVECTIVE ACTIVITY THIS MORNING IN THE SOUTHEAST COUNTIES...WILL
ACT AS ADDITIONAL TRIGGERING MECHANISMS. BASED ON THIS MORNING'S
SOUNDING...LFC LEVELS ARE FAIRLY LOW...WHICH WILL ALLOW PARCELS TO
BE LIFTED BY THOSE OUTFLOW BOUNDARIES SUFFICIENTLY TO FORM
CONVECTION THIS AFTERNOON. BASED ON THESE FINDINGS...WENT AHEAD
AND INCREASED POPS A BIT TO REFLECT THIS MORNING'S ANALYSIS. UPDATES
ARE OUT.

56/GOGGINS

&&

AVIATION...18Z TAF DISCUSSION.

SEVERAL OUTFLOW BOUNDARIES APPROACHING THE AREA COULD SPARK SOME
AFTERNOON THUNDERSTORMS. WITH HIGH PRESSURE NO LONGER DOMINATING THE
WEATHER PATTERN...THERE SHOULD BE NO SUPPRESSION OF CONVECTION. WENT
AHEAD AND MENTIONED VCTS AT ALL SITES SINCE CONFIDENCE IS NOT HIGH
AS TO WHERE EXACTLY THUNDERSTORMS WILL INITIATE AND PROPAGATE
THROUGHOUT THE DAY. AMENDMENTS MAY BE NECESSARY THIS AFTERNOON ONCE
CONVECTION BEGINS. WINDS WILL BECOME CALM ONCE AGAIN AFTER SUNSET
AND THE THUNDERSTORM ACTIVITY CLEARS. LOW CLOUDS WILL LIKELY MOVE
INTO THE NORTHERN 4 SITES DURING THE MORNING HOURS. DOES NOT LOOK
LIKE CLOUDS WILL MAKE IT AS FAR SOUTH AS MGM OR TOI...SO WITH
ABUNDANT MOISTURE AGAIN...EXPECT BR FOR A COUPLE OF HOURS TOMORROW
MORNING.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

73

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     93  68  90  66  90 /  50  50  50  30  30
ANNISTON    95  71  92  69  92 /  50  50  50  30  40
BIRMINGHAM  96  75  93  73  93 /  50  50  50  30  30
TUSCALOOSA  98  73  94  71  95 /  50  50  50  30  30
CALERA      94  71  92  70  92 /  50  50  50  30  40
AUBURN      93  72  92  71  93 /  50  30  40  30  40
MONTGOMERY  95  72  94  70  94 /  50  30  40  40  40
TROY        94  70  93  68  93 /  70  30  30  30  50

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

56
Hazardous weather outlook, Jul 4, 9:27 AM CDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
927 AM CDT MON JUL 4 2011

ALZ011>015-017>050-051430-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-
COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-
MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
927 AM CDT MON JUL 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 4, 1:44 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
144 PM CDT MON JUL 4 2011

ALZ024-041930-
JEFFERSON AL-
144 PM CDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON COUNTY UNTIL 230 PM
CDT...

AT 142 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS THROUGHOUT CENTRAL PORTIONS OF JEFFERSON COUNTY. THESE
STORMS ARE MOVING TOWARDS THE EAST AROUND 10 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  HOMEWOOD...
  VESTAVIA HILLS...
  BIRMINGHAM...
  MOUNTAIN BROOK...
  FULTONDALE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3375 8662 3359 8655 3356 8655 3355 8653
      3353 8651 3352 8652 3353 8654 3347 8665
      3347 8667 3345 8668 3331 8699 3356 8718
TIME...MOT...LOC 1843Z 249DEG 11KT 3355 8686

56
Local storm report, Jul 4, 1:53 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
153 PM CDT MON JUL 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0151 PM     HAIL             TRUSSVILLE              33.64N 86.59W
07/04/2011  E1.00 INCH       JEFFERSON          AL   BROADCAST MEDIA

&&

AG
Local storm report, Jul 4, 2:06 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
206 PM CDT MON JUL 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     HAIL             CENTER POINT            33.64N 86.68W
07/04/2011  E0.25 INCH       JEFFERSON          AL   AMATEUR RADIO

0157 PM     HAIL             JASPER                  33.85N 87.27W
07/04/2011  E0.25 INCH       WALKER             AL   BROADCAST MEDIA

            AT MUSGROVE COMMUNITY COLLEGE.

&&

AG
Special weather statement, Jul 4, 2:14 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
214 PM CDT MON JUL 4 2011

ALZ029-042000-
RANDOLPH AL-
214 PM CDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN RANDOLPH COUNTY UNTIL 300
PM CDT...

AT 210 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 8 MILES NORTHEAST OF CRYSTAL LAKE...OR 9 MILES NORTHEAST
OF ROANOKE.  THIS STORM WAS NEARLY STATIONARY.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME EASTERN RANDOLPH COUNTY.

&&

LAT...LON 3316 8539 3333 8543 3337 8528 3336 8527
      3317 8524 3316 8524
TIME...MOT...LOC 1914Z 261DEG 2KT 3326 8530
Special weather statement, Jul 4, 2:18 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
218 PM CDT MON JUL 4 2011

ALZ022-030-031-042000-
GREENE AL-PICKENS AL-SUMTER AL-
218 PM CDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SUMTER...
SOUTHWESTERN PICKENS AND WESTERN GREENE COUNTIES UNTIL 300 PM CDT...

AT 218 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR WEST UNION...OR 19 MILES NORTH OF LIVINGSTON...
MOVING NORTHEAST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  GAINESVILLE...
  PANOLA...
  NEW WEST GREENE...
  WEST GREENE...
  WARSAW...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3307 8832 3300 8797 3272 8816 3277 8837
TIME...MOT...LOC 1919Z 220DEG 7KT 3287 8827

56
Local storm report, Jul 4, 2:25 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
225 PM CDT MON JUL 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 PM     TSTM WND GST     BIRMINGHAM AIRPORT      33.56N 86.75W
07/04/2011  M67 MPH          JEFFERSON          AL   ASOS

0210 PM     HAIL             PINSON-CLAY-CHALKVILLE  33.68N 86.66W
07/04/2011  E0.50 INCH       JEFFERSON          AL   BROADCAST MEDIA

&&

AG

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 7:23 PM CDTSpecial Weather StatementBMXFayette52 min
Jul 3, 7:59 PM CDTSpecial Weather StatementBMXWinston46 min
Jul 3, 8:07 PM CDTSpecial Weather StatementBMXPickens38 min
Jul 3, 8:16 PM CDTSpecial Weather StatementBMXTuscaloosa44 min
Jul 3, 8:38 PM CDTSevere Thunderstorm WarningBMXLamar, Pickens52 min
Jul 3, 8:45 PM CDTSpecial Weather StatementBMXWalker45 min
Jul 3, 8:58 PM CDTSevere Thunderstorm WarningBMXJefferson, Walker47 min
Jul 3, 9:32 PM CDTSpecial Weather StatementBMXPickens43 min
Jul 3, 9:46 PM CDTSpecial Weather StatementBMXWalker29 min
Jul 3, 10:21 PM CDTSpecial Weather StatementBMXBlount39 min
Jul 4, 12:50 PM CDTSpecial Weather StatementBMXMarengo40 min
Jul 4, 1:30 PM CDTSpecial Weather StatementBMXWalker45 min
Jul 4, 1:36 PM CDTSpecial Weather StatementBMXGreene39 min
Jul 4, 1:40 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair35 min
Jul 4, 1:40 PM CDTSevere Thunderstorm WarningBMXWalker50 min
Jul 4, 1:44 PM CDTSpecial Weather StatementBMXJefferson46 min
Jul 4, 1:59 PM CDTSevere Thunderstorm WarningBMXGreene, Hale46 min
Jul 4, 2:04 PM CDTAreal Flood AdvisoryBMXJefferson3 hr
Jul 4, 2:14 PM CDTSpecial Weather StatementBMXRandolph46 min
Jul 4, 2:18 PM CDTSpecial Weather StatementBMXGreene42 min
Jul 4, 2:30 PM CDTSpecial Weather StatementBMXJefferson45 min
Jul 4, 2:32 PM CDTSpecial Weather StatementBMXBibb43 min
Jul 4, 2:34 PM CDTSevere Thunderstorm WarningBMXBibb, Hale, Perry, Tuscaloosa41 min
Jul 4, 2:39 PM CDTSpecial Weather StatementBMXMarengo51 min
Jul 4, 2:52 PM CDTSpecial Weather StatementBMXJefferson38 min
Jul 4, 2:56 PM CDTSevere Thunderstorm WarningBMXBibb, Jefferson, Shelby, Tuscaloosa49 min
Jul 4, 2:58 PM CDTSevere Thunderstorm WarningBMXSumter47 min
Jul 4, 3:19 PM CDTSpecial Weather StatementBMXGreene41 min
Jul 4, 3:29 PM CDTAreal Flood AdvisoryBMXSumter3 hr
Jul 4, 3:30 PM CDTSpecial Weather StatementBMXTuscaloosa45 min
Jul 4, 3:44 PM CDTSevere Thunderstorm WarningBMXBibb, Jefferson, St. Clair, Shelby, Tuscaloosa46 min
Jul 4, 3:49 PM CDTAreal Flood AdvisoryBMXJefferson, Shelby3 hr
Jul 4, 4:06 PM CDTSevere Thunderstorm WarningBMXJefferson, Tuscaloosa, Walker39 min
Jul 4, 4:08 PM CDTSpecial Weather StatementBMXWinston52 min
Jul 4, 4:13 PM CDTSpecial Weather StatementBMXBlount47 min
Jul 4, 4:27 PM CDTSpecial Weather StatementBMXShelby48 min
Jul 4, 4:40 PM CDTSpecial Weather StatementBMXClay50 min
Jul 4, 4:42 PM CDTFlash Flood WarningBMXSumter3 hr
Jul 4, 4:47 PM CDTSpecial Weather StatementBMXFayette43 min
Jul 4, 5:07 PM CDTSpecial Weather StatementBMXMarion38 min
Jul 4, 5:18 PM CDTSevere Thunderstorm WarningBMXChilton, Coosa31 min
Jul 4, 5:37 PM CDTSpecial Weather StatementBMXClay53 min
Jul 4, 5:39 PM CDTSevere Thunderstorm WarningBMXLamar, Marion51 min
Jul 4, 5:52 PM CDTSpecial Weather StatementBMXCoosa38 min
Jul 4, 5:57 PM CDTSevere Thunderstorm WarningBMXMarion, Walker, Winston39 min
Jul 4, 6:20 PM CDTSpecial Weather StatementBMXFayette25 min
Jul 4, 6:40 PM CDTSpecial Weather StatementBMXFayette, Walker50 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.